# SDR DL76G090855

- Difficulty date: May 12, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 34,564 hours, 4,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP R1 DOOR EMERGENCY LIGHT, RELAMPED OPS CHECK GOOD.
